IJPAM: Volume 82, No. 1 (2013)
Department of Applied Mathematics and Systems
Artificios 40, México, D.F 01120, MEXICO
Abstract. A relation between Fick-Jacobs and Schrödinger equation is shown. When the diffusion coefficient is constant, exact solutions for Fick-Jacobs equation are obtained. Using a change of variable the general case is studied.
Received: September 1, 2012
AMS Subject Classification: 35Q82, 35Q40, 35Q92
Key Words and Phrases: Fick-Jacobs equation, Schrödinger equation, exact solutions
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395